# SDR FDEA201107052566

- Difficulty date: July 5, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 58,037 hours, 9,459 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7545U2
- Condition: Corroded
- Location: Bs 1273-1289
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF R3 PLUG DOOR SCUFF PLATE FOR INSPECTION ACCESS FOUND L28R CORRODED AT BS 1273 - 1289.
